healthkosh logo
Have a healthy Sunday healthkosh smile
New User?  Sign Up     |     Log In    
amaira

irregular periods after taking i pill

asked by Anonymous     on: Nov. 20, 2013
Last reply : Nov. 20, 2013

hello. i am amaira from india. My periods were regular before but ever since i took ipill ,after that my periods date become messed up.i took i pill on 28th september and my periods date was on 6th oct then again i got periods on 28th oct and again after 15 days i spotted with dark brown coloured periods for about 3 days,after which on 4th day there was a red periods again with heavy flow.. plz tell me whats happening with me and is this just due to taking i pill or anything else ??



answer
Posted By : anirudh         Posted on :Nov. 20, 2013

HI

USE AROGYAM PURE HERBS KIT you can easily cure your problem without any side effect

visit www.ayurvedahimachal.com & consult with doctor free of cost


Posted By : anirudh         Posted on :Nov. 20, 2013

HI

USE AROGYAM PURE HERBS KIT you can easily cure your problem without any side effect

visit www.ayurvedahimachal.com & consult with doctor free of cost


Posted By : anirudh         Posted on :Nov. 20, 2013

HI

USE AROGYAM PURE HERBS KIT you can easily cure your problem without any side effect

visit www.ayurvedahimachal.com & consult with doctor free of cost


Write your Answer and Submit »




check it, if you don't want to display your name.